| Model Number |
72404144 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
04/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The implant date, lot number, manufacture date and expiration date were unable to be obtained though good faith efforts.The data was obtained through a review of the surgical history previously provided by the physician.
Event or Problem Description
It was reported that the patient underwent a surgical procedure to have an artificial urinary sphincter (aus) cuff explanted and a new smaller aus cuff implanted due to recurring incontinence.The physician believed that a smaller cuff size would resolve the issue.No patient complications were reported.